welcome

Iranian Journal of Mathematical Sciences and Informatics

Academic Center for Education, Culture and Research (ACECR)

Tarbiat Modares University (TMU)

AWT IMAGE

                                                                                                                        ISSN 1735-4463
                                                                                                                     e-ISSN 2008-9473

Main Image

Iranian Journal of Mathematical Sciences and Informatics

2017، Volume 12، Number 2

Print ISSN: 1735-4463

Online ISSN: 2008-9473

Director-in-Charge: Ali Ahmadi

Editor-in-Chief: Ali Iranmanesh

View The Current Issue

Article in Press

Journal Information

  • Current Issue: 2017، Volume 12، Number 2
  • Print ISSN: 1735-4463
  • Online ISSN: 2008-9473
  • Director-in-Charge: Ali Ahmadi
  • Editor-in-Chief: Ali Iranmanesh
  • Publisher: ACECR at Tarbiat Modares University

Newsletter subscription

Enter your email address to have site news and announcements delivered directly to your inbox.

Site Statistics

  • Registered users: 3242 users
  • Online users: 1 users
  • Guest users: 20 users
  • All visits: 3907423 visits
  • Visits in 24 Hours: 2164 visits
  • Total articles: 1207 articles
  • Published articles: 217 articles

Copyright Policy

licensed

This work is licensed under a Creative Commons Attribution-NonCommercial 3.0 Unported License which allows users to read, copy, distribute and make derivative works for non-commercial purposes from the material, as long as the author of the original work is cited properly.

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb